RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 2, Pages 129–160 (Mi izv8542)  

The phase-integral method in a problem of singular perturbation theory

S. A. Stepin, V. V. Fufaev

Lomonosov Moscow State University

Abstract: This paper is devoted to the development of the phase-integral method as applied to a boundary-value problem modelling the passage from discrete to continuous spectrum in the non-selfadjoint case. Our aim is to study the patterns and features of the asymptotic distribution of eigenvalues of the problem and to describe the topologically distinct types of spectrum configurations in the quasiclassical limit.

Keywords: phase integral, WKB-approximation, Bohr–Sommerfeld–Maslov quantization rule, quasiclassical asymptotics.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00117-a
This paper was written with the financial support of the Russian Foundation for Basic Research (grant no. 16-01-00117-a).


DOI: https://doi.org/10.4213/im8542

Full text: PDF file (750 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:2, 359–390

Bibliographic databases:

UDC: 517.9
MSC: 34E20, 34L20, 34M60, 41A60
Received: 10.03.2016
Revised: 04.10.2016

Citation: S. A. Stepin, V. V. Fufaev, “The phase-integral method in a problem of singular perturbation theory”, Izv. RAN. Ser. Mat., 81:2 (2017), 129–160; Izv. Math., 81:2 (2017), 359–390

Citation in format AMSBIB
\Bibitem{SteFuf17}
\by S.~A.~Stepin, V.~V.~Fufaev
\paper The phase-integral method in a~problem of singular perturbation theory
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 2
\pages 129--160
\mathnet{http://mi.mathnet.ru/izv8542}
\crossref{https://doi.org/10.4213/im8542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3629025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81..359S}
\elib{http://elibrary.ru/item.asp?id=28931379}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 2
\pages 359--390
\crossref{https://doi.org/10.1070/IM8542}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401127400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85019674566}


Linking options:
  • http://mi.mathnet.ru/eng/izv8542
  • https://doi.org/10.4213/im8542
  • http://mi.mathnet.ru/eng/izv/v81/i2/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:297
    References:39
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019